does baclofen make u uneasy and gain weight,, Need some advice as my daughter is handicapped and she is unstable and gained some weigh So could someone give me advice I ask once and I cant get back to give a comment thanks Barbara
I think not , in my case I had no weight changes , but it is best to talk to the doctor .
Quick question... you said 'uneasy' and then 'unstable.' Is your daughter having problems with her tummy or with her balance? Or do you mean unstable with another meaning?
Thank you for clarifying.
An uncommon effect is weight gain; and then a rare side effect is weight loss. There was a study completed after obese mice were found to lose weight after being administered baclofen, but when observed on humans, the weight loss was mild. The greater population of adults have found a gain in weight, particularly females in their late thirties to late forties who are on it for long-term (vs short term only).
48 and did not gain weight but rather shed it! 31 lbs in 3 months. Feel like I can finally live life. Mentally and physically strong. No side effects felt otherwise. Start very lie dose... if breathing shallow scale back dosage. This pill is my life saver... but feel it's very dangerous if not prescribed and taken Strictly as directed and a good doctor to monitor you.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Nov 2018 • 17 answers
Updated 7 Jun 2018 • 3 answers
Updated 28 Jan 2018 • 2 answers
Updated 26 Dec 2017 • 1 answer
Updated 18 Jul 2018 • 1 answer